My friend has been dealing with various symptoms over the last year and a half. Her doctor is treating the symptoms, but not addressing that they may be caused by a much bigger issue. Let me preface this list of symptoms by saying that this women has little or no reaction to medications, anesthesia, and alcohol. In a routine surgery years ago, the anesthesiologist had to give her three times what he would normally give a woman her size to put her under.
severe dry eyes
sensitivity to light
severe dry skin (despite heavy lotion use and drinking massive amounts of water)
fatigue (usually a very high-energy person)
moderate abdominal pain
hair loss and thinning
Both of these symptoms are very recent and only last a short time, usually in the mid-afternoon:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?